So on Thursday my back locked up really bad. I'm not sure what exactly happened, but I sat up and have bad sciatica. I also got shooting pain if I rocked from side to side. I went to bed that night. Had to lie on my back, as lying on my side would cause horrible pain. I then was woken up at 2am, 4am and finally at 6:30am I woke up again, and didn't bother going back to sleep.
My dad then took me to the hospital at 10am, and I was given an Endone at 11:30 along with Panadol and a Ketorolac injection. The Endone made me feel really weird, and I was shocked, as I'm on Targin 10/5 twice a day. I know that Targin is a slower release of the same active component (oxycodone), but I was still shocked. Anyway, the doctor there was shocked that I wasn't prescribed it along with my Targin, so she wrote a letter to my doctor and gave a prescription for 10. The combination they gave me at hospital definitely worked, but I was in pain again when I got home, so I took another Endone at 5pm and then took another at 12am, as I couldn't sleep.
I woke up at 10am this morning in pain, so I took another, and I felt a little nauseous. I was told that Endone can cause nausea, but since I'm on Targin, it shouldn't be a problem. Me being an emetaphobe, decided to try anything other than Endone for my recurring pain. I've held off until now (8:20pm), and a little anxious it'll cause nausea again. So far I'm not feeling nauseous (touch wood), so I'm hoping it was a one off. Because these are effective pain killers that allowed me to not be in agony yesterday and today. So having them for emergencies would be good.
Anyway, sorry for the long post, but has anyone had something similar happen. Like have no problem with Targin or OxyContin, but feel nauseous from Endone?
Thanks Country Dave. The nausea has gone away, but I wake up with horrible headaches. I steer clear of Tramadol, because I've heard it can cause serotonin syndrome when taken on top of antidepressants.
I have been on many many different meds, currently on Fentenyl 25mg patch, lryica 200mg in mornings , 275mg at night, panadol osteo three times a day, endone for flare up, but I don't even know I have taken them apart from keeping me wide awake, so a pack will last me a while. I also take meds to help me sleep , but only when I and desperate as they make me so zonked out the next day.
I was on tramadol 200mg a few years ago, they were great for the pain but the nausea was horrible, had to take maxalon as well to stop me being sick and had me grinding my teeth and crunching my jaw In my sleep
( yes I slept on these) after chipping a few teeth and biting my tongue so bad I wanted them gone.
Wish you luck in finding the right combination of medication that works for you,
1 year 5 months ago - 1 year 5 months ago#27263by luvlife49
luvlife49 replied the topic: Endone
You can mix (edited as we can't administer medication)as they administer in hospital after ops but be careful mixing with other painkillers an only take at 4-6 hour intervals as endone can be dangerous to some people
Last Edit: 1 year 5 months ago by Johnno. Reason: Suggestions of mixing endone and panadol
Hi John no- this is confusing as the messages on this site discuss exercise which can be dangerous if not done correctly an theirs continual advice discussing opiates endone targin an a whole range of other painkillers an what people are doing with them- I made one and my first comment and you jumped on it
Most people in pain discuss what they have tried and failed with and the different medications their use and results
I will be careful in future but it's a very fine line especially when discussing simple paracetamol and endone that we all know about- cheers